Contacts and cracks of complex shapes: Crack-contact dualities and relations between normal and shear compliances


Kiris A. , Kachanov M.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.50, no.1, pp.233-255, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1016/j.ijengsci.2011.07.003
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.233-255

Abstract

We discuss contacts and cracks of complex shapes, and focus on the following issues: